RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2005, Volume 45, Number 8  


Two-dimensional discrete groups with finite fundamental regions and their physical and humanitarian interpretations
R. V. Galiulin
1331
Hamilton–Jacobi equation-based algorithms for approximate solutions to certain problems in applied geometry
D. I. Ivanov, I. E. Ivanov, I. A. Kryukov
1345
Construction of a unified model for crystal and nearly crystal structures
D. V. Kovalenko
1359
Three-dimensional grid generation in multistage axial turbines based on the variational barrier method
V. N. Koterov
1374
Bi-Lipschitz parameterizations of nonsmooth surfaces and surface grid generation
V. A. Garanzha
1383
Approximation of the eigenfrequencies of a triangular grid of bars
E. M. Bogatov
1399
Constrained Delaunay tetrahedralization for bodies with curved boundaries
S. N. Borovikov, I. E. Ivanov, I. A. Kryukov
1407
Error bounds for controllable adaptive algorithms based on a Hessian recovery
Yu. V. Vassilevski, K. N. Lipnikov
1424
The use of lacunas of hyperbolic equations and the difference potential method for computing wave diffraction in a bounded neighborhood of a scatterer at long times
V. S. Ryabenkii, V. I. Turchaninov
1435
On the convergence of a gradient method for the minimization of functionals in finite deformation elasticity theory and for the minimization of barrier grid functionals
V. A. Garanzha, I. E. Kaporin
1450
Control of the properties of numerical grids through monitor metrics
A. H. Glasser, I. A. Kitaeva, V. D. Liseikin
1466
Correction of an unstructured Lagrangian mesh by imposing differentiable constraints
I. G. Novikov, A. I. Panov, S. S. Sokolov
1484
Meshless method based on radial basis functions
A. I. Tolstykh, D. A. Shirobokov
1498
Improved algorithm for unstructured quadrilateral meshing
A. V. Skovpen'
1506
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020